Bulletin of the Malaysian Mathematical Sciences Society
This journal publishes original research articles and expository survey articles in all branches of mathematics. Recent issues have included articles on such topics as Spectral synthesis for the operator space projective tensor product of C*-algebras; Topological structures on LA-semigroups; Implicit iteration methods for variational inequalities in Banach spaces; and The Quarter-Sweep Geometric Mean method for solving second kind linear fredholm integral equations. The Bulletin is published jointly with the Malaysian Mathematical Sciences Society and Penerbit Universiti Sains Malaysia.
J. N. Alonso Álvarez… (April 2018)
- Journal Title
- Bulletin of the Malaysian Mathematical Sciences Society
- Volume 38 / 2015 - Volume 41 / 2018
- Print ISSN
- Online ISSN
- Springer Singapore
- Additional Links
- Industry Sectors
To view the rest of this content please follow the download PDF link above.